Reading is good for you...
Reading about what's good for you is even better.
All about Ozempic
August 8, 2022
When to start birth control pills
August 10, 2022
Kyleena vs. Mirena IUDs
August 2, 2022
Over the Counter
Get your Apo Acetaminophen delivered at your door for FREE
Acetaminophen belongs to a group of medicines called analgesics (pain relievers) and antipyretics (Fever reducers). It works quickly to relieve pain caused by conditions such as headache and osteoarthritis, and to reduce fever caused by infection.
We accept all insurance plans
**Actual price will depend on the insurance coverage in your province
Yes! We do provide same-day delivery in select areas. We do next business day delivery and can also ship overnight as well.
Buying Apo Acetaminophen online is easier than you think. Simply, find the medication you are looking for and click on the get medication button. We will ask you for certain details and your medication will be added to your cart. Provide us with your payment information and shipping address.
You could get Apo Acetaminophen delivered at your doorstep from us in Canada. If you are not sure if we deliver to your area, contact us at 1-855-950-7225 available for 7 Days a Week from 9am - 9pm (ET).
Shipping cost for Apo Acetaminophen to you in Canada is zero. Pocketpills offers FREE shipping anywhere in Canada to help you get access to treatment.
Yes if covered by your insurance provider. If you are not sure if Apo Acetaminophen is covered by your insurance, give them a call or talk to your doctor.
If you are looking to buy Apo Acetaminophen medication online, Pocketpills can be your go-to destination.
All you need to do is create a profile and enter the medicine name you need to buy. And that is it. You will get the medicines delivered to your doorstep without any additional cost.
Learn how it works here.
You can buy Apo Acetaminophen online with us. Apo Acetaminophen is an Over-the-counter drug, you can buy this drug without a prescription here at Pocketpills, the leading Canadian pharmacy.
Yes, Apo Acetaminophen is an over the counter medication. That means you do not need a prescription to order this medication. You can simply buy it here with us at Pocketpills.
Over-the-counter medicine, also known as OTC or simply as over the counter, are those drugs that you can buy without a prescription. They are safe when taken as per directions mentioned on the label or your doctor’s directions. Over-the-counter medicine is also known as nonprescription medicines or counter medicines.
Click here to buy over the counter medication today!
Yes, it is really easy to buy over-the-counter medicine online. While you can order any medicine online, prescription drugs need a prescription from a licensed physician.
Please note the following before using OTC products:
Acetaminophen belongs to a group of medicines called analgesics (pain relievers) and antipyretics (Fever reducers). It works quickly to relieve pain caused by conditions such as headache and osteoarthritis, and to reduce fever caused by infection. Unlike acetylsalicylic acid (Asa), which is also an analgesic and antipyretic, acetaminophen does not reduce inflammation.
Acetaminophen is used by itself as well as in combination medication products for cough, cold, and pain relief.
Apo Acetaminophen may be available under multiple brand names and/or in several different forms. Any specific brand name of Apo Acetaminophen may not be available in all of the forms or approved for all of the conditions discussed here. As well, some forms of Apo Acetaminophen may not be used for all of the conditions discussed here.
Your doctor may have suggested Apo Acetaminophen for conditions other than those listed in these drug information articles. If you have not discussed this with your doctor or are not sure why you are taking Apo Acetaminophen, speak to your doctor. Do not stop taking Apo Acetaminophen without consulting your doctor.
Do not give Apo Acetaminophen to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take Apo Acetaminophen if their doctor has not prescribed it.
We sort your medication into clearly labeled, individual packs so you can be sure you're taking the right dose at the right time.
Always read the product label and follow the instructions. Acetaminophen is used in many non-prescription and prescription medications, including products for cough and cold, pain relief, and headache pain.
Take the smallest amount of medication that works for you. Never take more than the maximum daily dose.
Take only one product that contains acetaminophen at a time. Acetaminophen is in many products and you could accidentally take too much if you're using more than one product at the same time.
Acetaminophen can be used by all age groups in recommended doses.
Children (general): The dose of acetaminophen for children is based on body size. Usually, it is calculated as 10 mg to 15 mg per kilogram of body weight, every 4 to 6 hours. No more than 65 mg/kg should be given in a 24-hour period. Children should not take more than 5 doses in 24 hours unless advised by a doctor. For children under 6 months of age, consult a doctor.
Children's liquid medications should be given using a calibrated dosing device, such as an oral syringe. This ensures that you are giving your child the right amount. Some formulations of liquid acetaminophen contain different concentrations of acetaminophen. Pay careful attention to the concentration on the label and the calculated dose volume.
Adults: The dose of acetaminophen for adults is 325 mg to 650 mg every 4 to 6 hours. Do not take more than 4,000 mg in a 24-hour period. If you are taking the extended-release caplets, the recommended dose for adults and children over 12 years is 1300 mg taken every 8 hours.
Acetaminophen products available without a prescription should not be used for longer than 5 days in a row for pain or 3 days in a row for fever. If you consume 3 or more alcoholic drinks in a day, do not take acetaminophen products, as your risk of liver damage is increased.
Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the ones listed here, do not change the way that you are taking the medication without talking to your doctor. Always take acetaminophen exactly as prescribed by your doctor.
Apo Acetaminophen is generally used as needed for pain or fever, except in the case of osteoarthritis and some other chronic conditions, when it is often taken on a regular basis in order to keep pain under control. In these circumstances, if you miss a dose of this medicine and you remember within an hour or so of the missed dose, take it as soon as you remember. However, if you do not remember until it is almost time for the next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.
Store Apo Acetaminophen at room temperature, protect it from light and moisture, and keep it out of the reach of children.
Do not dispose of medications in wastewater (e.g. down the sink or in the toilet) or in household garbage. Ask your pharmacist how to dispose of medications that are no longer needed or have expired.
Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.
The side effects listed below are not experienced by everyone who takes Apo Acetaminophen. If you are concerned about side effects, discuss the risks and benefits of Apo Acetaminophen with your doctor.
The following side effects have been reported by at least 1% of people taking Apo Acetaminophen. Many of these side effects can be managed, and some may go away on their own over time.
Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.
Stop taking the medication and seek immediate medical attention if any of the following occur:
Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking Apo Acetaminophen.
Your privacy is important. That's why we send your medication inside a plain delivery box so no one will know what's inside.
Each white, capsule-shaped, biconvex, film-coated caplet, identified "APO" (obverse) "325", contains 325 mg of acetaminophen. Nonmedicinal ingredients: hydroxypropyl cellulose, hydroxypropyl methylcellulose, polyethylene glycol, povidone, sodium starch glycolate, starch, stearic acid, and titanium dioxide.
Each white, capsule-shaped, biconvex, film-coated caplet identified "APO" (obverse) "500", contains 500 mg of acetaminophen. Nonmedicinal ingredients: hydroxypropyl cellulose, hydroxypropyl methylcellulose, polyethylene glycol, povidone, sodium starch glycolate, starch, stearic acid, and titanium dioxide.
Each white, round, flat-faced with bevelled-edge, scored, compressed tablet, identified "APO" over "325", contains 325 mg of acetaminophen. Nonmedicinal ingredients: povidone, sodium starch glycolate, starch, and stearic acid.
Each white, round, flat-faced with bevelled-edge, scored, compressed tablet, identified "APO" over "500", contains 500 mg of acetaminophen. Nonmedicinal ingredients: povidone, sodium starch glycolate, starch, and stearic acid.
Do not take Apo Acetaminophen if you:
Your medication is delivered directly to you at no added cost. We even offer same-day delivery in select locations.
There may be an interaction between acetaminophen and any of the following:
If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:
An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.
Medications other than those listed above may interact with Apo Acetaminophen. Tell your doctor or prescriber about all prescription, over-the-counter (non-prescription), and herbal medications you are taking. Also tell them about any supplements you take. Since caffeine, alcohol, the Nicotine from cigarettes, or street drugs can affect the action of many medications, you should let your prescriber know if you use them.
Before you begin using a medication, be sure to inform your doctor of any medical conditions or Allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use Apo Acetaminophen.
HEALTH CANADA ADVISORY
February 19, 2021
Health Canada has issued new restrictions concerning the use of acetaminophen. To read the full Health Canada Advisory, visit Health Canada's web site at www.hc-sc.gc.ca.
Alcohol: Chronic excessive use of alcohol may increase the risk of liver damage due to acetaminophen, even when acetaminophen is used at normal doses. If you drink 3 or more alcoholic beverages per day your risk of severe or possibly fatal liver damage is increased.
Avoiding overdose: Acetaminophen is a frequent cause of accidental poisoning for infants and children. Keep the medication out of the reach of children, use an oral syringe to measure the dose, read the package carefully, and consult your pharmacist or doctor to confirm the best dose for your child.
Adults are also at risk of an acetaminophen overdose, especially if they take multiple products containing acetaminophen. Acetaminophen is a common ingredient in many non-prescription medications for colds and flu, pain, Arthritis, and fever. Check the product label on all medications you are taking to make sure you are not exceeding the recommended dose of acetaminophen. An overdose of acetaminophen can lead to potentially fatal liver damage.
Liver: Acetaminophen may cause severe and potentially fatal liver damage. This risk is increased when acetaminophen is used for longer than recommended or at doses higher than recommended. Alcoholism and liver diseases such as hepatitis increase this risk. For adults and children over the age of 12, the total amount of acetaminophen taken in a day from all sources should not exceed 4000 mg.
Contact your doctor immediately if you experience symptoms of liver problems such as fatigue, feeling unwell, loss of appetite, nausea, yellowing of the skin or whites of the eyes, dark urine, pale stools, abdominal pain or swelling, and itchy skin.
Pregnancy: Acetaminophen is reported to be safe for short-term use in pregnancy at recommended doses.
Breast-feeding: Acetaminophen passes into breast milk but is not likely to have a harmful effect on the infant when used at recommended doses.
We manage your refills and get in touch with your doctors for prescription renewals so that you always have the medication you need.
All material © 1996-2021 MediResource Inc. Terms and conditions of use. The contents herein are for informational purposes only. Always seek the advice of your physician or other qualified health providers with any questions you may have regarding a medical condition.
Reading about what's good for you is even better.
August 8, 2022
August 10, 2022
August 2, 2022